# SDR 2008UALA03455

- Difficulty date: June 16, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 47,675 hours, 7,057 cycles
- Engine: Pwa PW40903
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Part number: 4417614
- Part serial: CUA10307
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SYS MSG DISPLAYED PRIOR DEPT MNT MSG 49-1042- DISPLAYED FIM 49-30 TASK 802 FAULTS APU WIRE HARNESS OR FUEL CLUSTER.  *S/D*  FOUND FAULTY  FUEL CLUSTER.  REPLACED APU FUEL CLUSTER PER AMM 49-31-31. OP CHECKED GOOD.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION OF THE SUBJECT SYSTEM.  AC OK FOR SERVICE.
